# SDR 96UAL900836

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Regulator
- Part number: D31038112
- Condition: Corroded
- Location: Cabin
- Component: Air Cruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF SLIDE, INFLATION REGULATOR FAILED.  REGULATOR AND ASPIRATORS SHOWED SIGNS OF HEAVY CORROSION.  DISASSEMBLY OF REGULATOR REVEALED FOD WAS PREVENTING NORMAL OPERATION OF THE REGULATOR.
